MathSciNet Relay Station
MathSciNet bibliographic data
MR2364226 (2008k:60173) 60J25 (60G51)
Rivero, Víctor Recurrent extensions of self-similar Markov processes and Cramér's condition. II. Bernoulli 13 (2007), no. 4, 1053–1070.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement